# SDR CA050719005

- Difficulty date: June 23, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,717 hours
- Engine: Pwa S3H1G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 126743
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER THE PILOT NOTICED A VIBRATION IN FLIGHT, REDUCED ENGINE RPM AND LANDED.  DISCOVERED THAT THE EXHAUST CASE ROCKER IN NR 1 CYLINDER WAS COMPLETELY BROKEN.  THE CYLINDER ASSEMBLY WAS REPLACED.
